# SDR 2020FA0000197

- Difficulty date: October 17, 2015
- Submitted: March 10, 2020
- Operation: General aviation
- Aircraft: N287SL
- Make and model: Cessna 750
- Aircraft serial: 0502
- Aircraft time: 590 hours, 340 cycles
- System (JASC): 3140 · Central Computers
- Part: Data Card
- Condition: Abnormal
- Location: Cockpit
- Part time: 590 hours, 340 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

PILOTS FLIGHT PLAN ON MFD AND PFD WOULD NOT DISPLAY. FOUND DURING PREFLIGHT. HAD TO CONTACT TEXTRON FOR A PREVIOUS VERSION OF CHART AND NAV DB'S TO LOAD TO ALLOW THE NEWEST VERSION OF CHART AND NAV DATABASES. FLIGHT PLAN CHECKED GOOD POST INSTALL.
